Header

UZH-Logo

Maintenance Infos

Amenable groups and stabilizers of measures on the boundary of a Hadamard manifold


Burger, M; Schroeder, V (1987). Amenable groups and stabilizers of measures on the boundary of a Hadamard manifold. Mathematische Annalen, 276(3):505-514.

Statistics

Citations

15 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:20 Oct 2009 14:04
Last Modified:06 Dec 2017 21:15
Publisher:Springer
ISSN:0025-5831
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01450845
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN235181684_0276&DMDID=dmdlog60

Download

Full text not available from this repository.
View at publisher